# SDR 95ZZZW322

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flameout
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

MDW - WHILE ON MAINTENANCE REPOSITIONING THE LEFT ENGINE FLAMED OUT.  (MAINTENANCE TAXIING AIRCRAFT TO OTHER GATE).  AFTER TROUBLESHOOTING PER THE F/M, THE LEFT ENGINE FUEL FILTER WAS REMOVED AND REPLACED PER MM.  PERFORMED RUN UP PER 71-05-00 IN F/M.  OPS CHECK GOOD.  TORQUED EEC CONNECTORS PER 73-21-04 IN MM.  NO EPCS/EICAS SYSTEM LATCH.
